MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead
Model Number 0292
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system presented to the emergency room (er) and claimed they received shocks.It was noted the patient had been non-compliant, and data showed the device reached elective replacement indicator (eri) approximately eight months ago.It was also noted remote monitoring was disabled approximately three months ago.Technical services (ts) reviewed the data and confirmed the device was at end of life (eol) and there would be no way to see whether the patient received therapy.It was not determined whether the patient was shocked, and whether therapy was appropriate or not.Information from the field was received and noted there was a fracture in the right ventricular (rv) lead and that the patient may have received inappropriate shocks due to the noise on the lead from the fracture.It was also noted both brady and tachy therapy was turned off.The patient was scheduled to follow up with the physician.No additional adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50610052
Report Number2124215-2026-47256
Device Sequence Number10634880
Product Code NVY
UDI-Device Identifier00802526531248
UDI-Public(01)00802526531248(17)161021
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2016
Device Model Number0292
Device Catalogue Number0292
Device Lot Number334209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale